MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1211-36Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a clinic follow-up, the device was observed to be in backup (bvvi) mode.Technical support was contacted, but no intervention has been performed at this time.The patient was stable and will continue to be monitored.

Brand Name
CURRENT PLUS VR, DF-4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16566527
Report Number2017865-2023-14029
Device Sequence Number17616166
Product Code NVZ
UDI-Device Identifier05414734503716
UDI-Public05414734503716
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model NumberCD1211-36Q
Device Catalogue NumberCD1211-36Q
Device Lot Number4553006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown